On Theta-Type Functions in the Form (x; q)∞
Type de document :
Article dans une revue scientifique: Article original
URL permanente :
Titre :
On Theta-Type Functions in the Form (x; q)∞
Auteur(s) :
Titre de la revue :
Acta Mathematica Scientia
Pagination :
2086 - 2106
Éditeur :
Springer Verlag
Date de publication :
2021-11
ISSN :
0252-9602
Mot(s)-clé(s) en anglais :
q-series
Mock theta-functions
Stokes phenomenon
continued fractions
Mock theta-functions
Stokes phenomenon
continued fractions
Discipline(s) HAL :
Mathématiques [math]
Résumé en anglais : [en]
As in our previous work [14], a function is said to be of theta-type when its asymptotic behavior near any root of unity is similar to what happened for Jacobi theta functions. It is shown that only four Euler infinite ...
Lire la suite >As in our previous work [14], a function is said to be of theta-type when its asymptotic behavior near any root of unity is similar to what happened for Jacobi theta functions. It is shown that only four Euler infinite products have this property. That this is the case is obtained by investigating the analyticity obstacle of a Laplace-type integral of the exponential generating function of Bernoulli numbers.Lire moins >
Lire la suite >As in our previous work [14], a function is said to be of theta-type when its asymptotic behavior near any root of unity is similar to what happened for Jacobi theta functions. It is shown that only four Euler infinite products have this property. That this is the case is obtained by investigating the analyticity obstacle of a Laplace-type integral of the exponential generating function of Bernoulli numbers.Lire moins >
Langue :
Anglais
Comité de lecture :
Oui
Audience :
Internationale
Vulgarisation :
Non
Collections :
Source :
Date de dépôt :
2025-01-24T14:11:16Z
Fichiers
- document
- Accès libre
- Accéder au document
- ThetaEuler_Yu_v2.pdf
- Accès libre
- Accéder au document